# SDR CALA2025111211149

- Difficulty date: November 7, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,378 hours, 29,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 11 LT EMERGENCY ESCAPE LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY AT SEAT ROW 11, OPS CHECKS GOOD IAW AMM 33-51-11-960-802.
